# SDR DL76S020324

- Difficulty date: March 18, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 49,929 hours, 24,282 cycles
- System (JASC): 5755 · Spoilers
- Part: Flange
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTBOARD SPOILER WAS FOUND WITH DELAMINATION ON THE SPAR UPPER FLANGE.  REPAIR PER ER/A 411065-14.
